Title

Bootstrapping I(1) data

Publication Type

Journal Article

Publication Date

10-2010

Abstract

A functional law is given for an I(1) sample data version of the continuous-path block bootstrap of Paparoditis and Politis (2001a). The results provide an alternative demonstration that continuous-path block bootstrap unit root tests are consistent under the null. (C) 2010 Elsevier B.V. All rights reserved.

Keywords

Asymptotic theory, Block bootstrap, Bootstrap, Brownian motion, Continuous path bootstrap, Embedding;Unit root

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of Econometrics

Volume

158

Issue

2

First Page

280

Last Page

284

ISSN

0304-4076

Identifier

10.1016/j.jeconom.2010.01.010

Publisher

Elsevier

This document is currently not available here.

Share

COinS